# SDR JR2R20250615812

- Difficulty date: June 15, 2025
- Submitted: June 15, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 21,807 hours, 13,468 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 600 Le
- Part time: 21,807 hours, 13,468 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE PANEL, ABOVE PYLON, IS CHAFED OUT OF LIMITS.  REPAIRED.
